Spaces isomorphic to a locally uniformly convex space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 51-57 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1959_6_a7,
     author = {M. I. Kadets},
     title = {Spaces isomorphic to a~locally uniformly convex space},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {51--57},
     year = {1959},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a7/}
}
TY  - JOUR
AU  - M. I. Kadets
TI  - Spaces isomorphic to a locally uniformly convex space
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1959
SP  - 51
EP  - 57
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_1959_6_a7/
LA  - ru
ID  - IVM_1959_6_a7
ER  - 
%0 Journal Article
%A M. I. Kadets
%T Spaces isomorphic to a locally uniformly convex space
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1959
%P 51-57
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_1959_6_a7/
%G ru
%F IVM_1959_6_a7
M. I. Kadets. Spaces isomorphic to a locally uniformly convex space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 51-57. http://geodesic.mathdoc.fr/item/IVM_1959_6_a7/